| Model Number |
EVOLUTR-23-US |
| Medical Device Problem Codes |
Patient Device Interaction Problem (4001); Thickening of Material (4056); Device Stenosis (4066)
| Health Effect - Clinical Codes |
Dyspnea (1816); Stenosis (2263); Thrombosis/Thrombus (4440); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, approximately 6 years and 9 months, after the implant of a 23 mm transcatheter aortic bioprosthetic valve (tav), in a patient with a native bi-cuspid valve, aortic stenosis was noted.Review of imaging showed possible pannus/thrombus versus inadequate contrast filling seen inside of the tav frame.The patient was evaluated for a tav-in-tav.No treatment was reported.No patient complications were reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Updated data: b5.H6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported, approximately (b)(6), after the implant of a 23 mm transcatheter aortic bioprosthetic valve (tav), in a patient with a native bi-cuspid valve, aortic stenosis was noted.Review of imaging showed possible pannus/thrombus versus inadequate contrast filling seen inside of the tav frame.The patient was evaluated for a tav-in-tav.No treatment was reported.No patient complications were reported as a result of this event.Additional information was received that the patient has a history of aortic stenosis (as).For the first three months following the implant of this transcatheter valve, the patient was on dual antiplatelet therapy (dapt).The thrombus/pannus was not confirmed, and there was no aortic regurgitation.Additionally, the patient was symptomatic with dyspnea.No treatment was reported.